I diet and excercise, but nothing takes the weight off!
If your weight gain is due to a medicine then it does become hard to lose the weight with diet and exercise. You may be able to lose a bit but all of the weight is hard to get off. If weight gain is excessive and bothersome sometimes your doctor may decide to change the medicine to something else ... have to weigh the risks verses benefit.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2010 • 3 answers
Just cold turkey lexapro about 3/4 days . So far no problem, if anything feel better. Weight gain w?
Posted 16 Mar 2011 • 2 answers
Posted 3 Jun 2016 • 2 answers
Posted 2 Apr 2017 • 2 answers
Posted 12 hours ago • 2 answers